# SDR EIAA2010049

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562A
- Part serial: 3101
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, FWD CARGO FIRE WARNING LIGHT ILLUMINATED. R & R NR1 SMOKE DETECTOR IAW AMM 26-16-01. FWD CARGO SMOKE TEST OK.
